# SDR CA061107004

- Difficulty date: November 2, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bell 412EP
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: AR835OXT4619
- Condition: Missing
- Location: Pax Door
- Part time: 2 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON TEST FLIGHT RETURN TO BASE, IT WAS NOTICED THAT THE CO-PILOT OUTSIDE DOOR HANDLE WAS MISSING, SUSPECT IT WAS LOST IN FLIGHT. (TC# 20061107004)
